# SDR SIMA20220103001

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 40,353 hours, 35,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORRECT FLIGHT ATTENDANT FLASHLIGHT INSTALLED-C/A-RAR FA FLASHLIGHT WITH CORRECT LED FLASHLIGHT ASSY IAW EMB-145 AMM 33-50-16 AND ETN-EM-33-059. OPC GOOD.
